# SDR UALA2012052102851

- Difficulty date: May 20, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,520 hours, 22,182 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 40 RIGHT CORRODED BETWEEN STR 63 AN D 64.  CUT OUT DAMAGED STRINGER SECTION AND INSTALLED NEW SECTION AND SPLICE REPAIR PER 53-00-13.
